# SDR ASO2004F00003

- Difficulty date: April 2, 2004
- Submitted: May 3, 2004
- Operation: Air carrier
- Aircraft: N717EV
- Make and model: Cndair CL2151A10
- Aircraft serial: 10088
- Engine: Ge CF34*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Contaminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, THE CREW RECEIVED A FORWARD LAVATORY SMOKE MESSAGE ACCOMPANIED BY SMOKE INTO THE COCKPIT ALONG WITH AN ODOR IN THE COCKPIT AND CABIN.  THE SMOKE DISSIPATED FOLLOWING COMPLIANCE WITH THE LAVATORY SMOKE CHECKLIST.  AN EMERGENCY WAS DECLARED WITH FIRE AND RESCURE REQUESTED TO BE ON STANDBY AS A PRECAUTION.  THE AIRCRAFT RETURNED, LANDING SAFELY.  UPON MAINT INSP OF THE AIRCRAFT AND REVIEW OF THE MAINT HISTORY.  IT WAS DETERMINED THE SMOKE HAD BEEN CAUSED BY RESIDUE FROM AN ENGINE WASH MIXTURE IN THE BLEED AIR SYSTEM.  MAINT PERFORMED DRYING OF THE INTERNAL ENGINE AIRFLOW COMPONENTS.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.
